Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 48, NWS Jacksonville, FL

April 14, 20077 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Apr 14, 2007, 3:47 AM EDT for 7 counties in Florida; 12 counties in Georgia. It took effect at Apr 14, 2007, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2007, 3:47 AM EDT (07:47 UTC)
In effect from
Apr 14, 2007, 1:00 PM EDT
Expired
Apr 14, 2007, 6:00 PM EDT
In force
5 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1895 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 140747
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 AM EDT SAT APR 14 2007

FLZ038-142000-
/O.UPG.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/
/O.NEW.KJAX.FW.W.0048.070414T1700Z-070414T2200Z/
/O.EXB.KJAX.FW.A.0048.070415T1600Z-070416T0000Z/
FLAGLER-
347 AM EDT SAT APR 14 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN
SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH.
LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...DRY FUELS...AND WARM
TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...DRY FUELS...AND WARM TEMPERATURES WILL CREATE
RAPID FIRE GROWTH POTENTIAL.

$$

FLZ020>025-030>033-035>037-040-142000-
/O.UPG.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/
/O.NEW.KJAX.FW.W.0048.070414T1700Z-070414T2200Z/
/O.EXT.KJAX.FW.A.0048.070415T1600Z-070416T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION-
347 AM EDT SAT APR 14 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT. 

THE STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY FALL
TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO STRONG WEST
WINDS OF 20 TO 25 MPH WITH GUSTS TO OVER 30 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY AND SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...DRY FUELS...AND WARM
TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...DRY FUELS...AND WARM TEMPERATURES WILL CREATE
RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>154-162>166-142000-
/O.NEW.KJAX.FW.W.0048.070414T1700Z-070414T2200Z/
/O.EXB.KJAX.FW.A.0048.070415T1600Z-070416T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
347 AM EDT SAT APR 14 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING. 

THE STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY
FALL TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO STRONG
WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO OVER 30 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY AND SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...DRY FUELS...AND WARM
TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$


HURLBUT
2 follow-up statements
000 
WWUS82 KJAX 141908
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT SAT APR 14 2007

FLZ020>025-030>032-035-036-151000-
/O.UPG.KJAX.FW.A.0048.070415T1600Z-070416T0000Z/
/O.NEW.KJAX.FW.W.0049.070415T1800Z-070416T0000Z/
/O.NEW.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
/O.CON.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
308 PM EDT SAT APR 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON DUE TO LOW RH VALUES AND STRONG WINDS...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT SUNDAY FOR
LOW RH VALUES...STRONG WIND GUSTS...AND HIGH DISPERSION LEVELS...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR LOW RH VALUES AND STRONG WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM SUNDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR LATE MONDAY MORNING
THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 6 PM THIS AFTERNOON.

RH VALUES AROUND 35 PERCENT AND 20 FOOT WINDS OF 15 TO 20 MPH
WILL CREATE MARGINAL RED FLAG CONDITIONS THROUGH 6 PM THIS 
EVENING. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY
MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES
ARE EXPECTED TO DROP TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED
20 FOOT WINDS OF 20 MPH AND GUSTS TO 35 MPH. RH VALUES WILL DROP
TO 20 TO 25 PERCENT ON MONDAY WITH CONTINUED GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

$$

FLZ033-037-038-040-151000-
/O.NEW.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
/O.EXT.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.CON.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
ST JOHNS-PUTNAM-FLAGLER-MARION-
308 PM EDT SAT APR 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON FOR LOW RH VALUES AND STRONG WINDS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR MARGINALLY LOW RH VALUES AND STRONG WINDS...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR LOW RH VALUES AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM LATE MONDAY MORNING
THROUGH MONDAY EVENING. A FIRE WEATHER WATCH IS IN EFFECT FROM
SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM THIS AFTERNOON.

RH VALUES AROUND 35 PERCENT AND 20 FOOT WINDS OF 15 TO 20 MPH
WILL CREATE MARGINAL RED FLAG CONDITIONS THROUGH 6 PM THIS
EVENING. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY
MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES
MAY DROP TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH AND GUSTS TO 35 MPH. RH VALUES WILL DROP TO 20 TO
25 PERCENT ON MONDAY WITH CONTINUED GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

$$

GAZ132>136-149>154-162>166-151000-
/O.EXT.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.CON.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
308 PM EDT SAT APR 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON FOR DRY FUELS AND STRONG WINDS...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR POSSIBLE DRY FUELS AND STRONG WINDS...

A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 6 PM THIS AFTERNOON.

DRY FUELS AND 20 FOOT WINDS OF 15 TO 20 MPH WILL CREATE MARGINAL
RED FLAG CONDITIONS THROUGH 6 PM THIS EVENING. A STRONG COLD FRONT
WILL PUSH THROUGH THE AREA SUNDAY MORNING USHERING IN A MUCH DRIER
AIRMASS TO THE AREA. RH VALUES MAY DROP TO AROUND 35 PERCENT ON
SUNDAY WITH SUSTAINED 20 FOOT WINDS OF 20 MPH AND GUSTS TO 35 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

$$

CARROLL
000 
WWUS82 KJAX 142222
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
622 PM EDT SAT APR 14 2007

FLZ020>025-030>032-035-036-151030-
/O.EXP.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
/O.CON.KJAX.FW.W.0049.070415T1800Z-070416T0000Z/
/O.CON.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-
622 PM EDT SAT APR 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
SUNDAY FOR LOW RH VALUES...STRONG WIND GUSTS...AND HIGH 
DISPERSION LEVELS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR LOW RH VALUES AND STRONG WINDS...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT SUNDAY.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING.

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES ARE
EXPECTED TO DROP TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED 20
FOOT WINDS OF 20 MPH AND GUSTS TO 35 MPH. RH VALUES WILL DROP TO
20 TO 25 PERCENT ON MONDAY WITH CONTINUED GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ033-037-038-040-151030-
/O.EXP.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
/O.CON.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
/O.CON.KJAX.FW.A.0050.070416T1500Z-070417T0000Z/
ST JOHNS-PUTNAM-FLAGLER-MARION-
622 PM EDT SAT APR 14 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR MARGINALLY LOW RH VALUES AND STRONG WINDS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR LOW RH VALUES AND GUSTY WINDS...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM MONDAY MORNING THROUGH MONDAY EVENING.

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES MAY DROP
TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED 20 FOOT WINDS OF 20
MPH AND GUSTS TO 35 MPH. RH VALUES WILL DROP TO 20 TO 25 PERCENT
ON MONDAY WITH CONTINUED GUSTY WINDS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ132>136-149>154-162>166-151030-
/O.EXP.KJAX.FW.W.0048.000000T0000Z-070414T2200Z/
/O.CON.KJAX.FW.A.0048.070415T1800Z-070416T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
622 PM EDT SAT APR 14 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR POSSIBLE DRY FUELS AND STRONG WINDS...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING.

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING
USHERING IN A MUCH DRIER AIRMASS TO THE AREA. RH VALUES MAY DROP
TO AROUND 35 PERCENT ON SUNDAY WITH SUSTAINED 20 FOOT WINDS OF 20
MPH AND GUSTS TO 35 MPH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE WATCHES AND WARNINGS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

CARROLL/SHASHY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 14, 3:15 AM EDT, 32 minutes earlier.

Area forecast discussion, Apr 14, 3:15 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EDT SAT APR 14 2007

...WINDY WITH DANGEROUS FIRE WEATHER CONDITIONS TODAY...
...STRONG TO SEVERE THUNDERSTORMS EXPECTED TONIGHT...

.SHORT TERM...TODAY THROUGH MONDAY...

TODAY...HIGH PRESSURE WILL QUICKLY MOVE OFF THE COAST THIS MORNING
AND DEVELOPING LOW PRESSURE WILL TRACK INTO THE TN VALLEY THIS
AFTERNOON. SOUTHERLY FLOW WILL INCREASE RAPIDLY THIS AFTERNOON AND
WILL ISSUE LAKE WIND ADVISORY WITH THIS PACKAGE FOR 20 MPH SUSTAINED
WINDS AND GUSTS TO 30 TO 35 MPH. MAX TEMPS WILL WARM INTO THE
MID/UPPER 80S ACRS THE ENTIRE FORECAST AREA.

TONIGHT...PRE-FRONTAL SQUALL LINE WILL PUSH INTO WRN AREAS AROUND
SUNSET WITH STRONG TO ISOLD SVR TSTMS WITH STRONG/DAMAGING WIND
GUSTS THE MAIN THREAT WITH ISOLD TORNADOES POSSIBLE AS WELL. BROKEN
LINE OF CONVECTION WILL MAKE SLOW PROGRESS THROUGH THE NIGHT
REACHING THE I-95 CORRIDOR TOWARD MORNING. SOUTHWEST WINDS AT THE
SFC WILL CONTINUE AT 15-20 MPH THROUGH THE NIGHT AND LAKE WIND
ADVISORY CONDITIONS MAY NEED TO BE CONTINUED AFTER SUNSET.

SUNDAY...SQUALL LINE WILL PUSH OFF THE COAST DURING THE EARLY
MORNING HOURS AND WINDY CONDITIONS WILL CONTINUE WITH WEST WINDS OF
20 TO 30 MPH WITH GUSTS TO 40 MPH BY THE AFTERNOON AS SKIES BECOME
PARTLY TO MOSTLY SUNNY LATE IN THE DAY.

SUNDAY NIGHT...BRISK AND COOL CONDITIONS AS SKIES BECOME MOSTLY
CLEAR WITH HIGH PRESSURE BUILDING INTO THE REGION. NW WINDS WILL
CONTINUE AT 10 TO 20 MPH WITH SOME DECREASE TOWARD MORNING. TEMPS
WILL FALL INTO THE 40S ACRS THE ENTIRE REGION.

MONDAY...SUNNY...BREEZY AND COOL WITH MAX TEMPS IN THE UPPER 60S AND
LOWER 70S AND LOW RHS.

.LONG TERM...TUESDAY THROUGH FRIDAY...
MAINLY DRY THROUGH THE PERIOD WITH NEAR NORMAL TEMPS. A SHORTWAVE
ROTATING AROUND THE BASE OF THE UPPER LEVEL TROF MAY KICK OFF SOME
ISOLD TO SCTD SHOWERS ON WEDNESDAY.

&&

.AVIATION...VFR CONDITIONS WILL DETERIORATE LATE TONIGHT INTO EARLY
SUNDAY MORNING AS SQUALL LINE MOVES EASTWARD. WINDY CONDITIONS ARE
EXPECTED TODAY WITH SUSTAINED SOUTHWEST SURFACE WINDS OF 15-20 KT
WITH GUSTS UP TO 35 KT POSSIBLE.

&&

.MARINE...NO CHANGES TO HEADLINES. WINDY CONDITIONS ARE EXPECTED
THIS WEEKEND WITH SUSTAINED SOUTHWEST WINDS OF 15-20 KT WITH GUSTS
OF 35 KT. A SQUALL LINE WILL MOVE OVER THE COASTAL WATERS EARLY
SUNDAY MORNING CREATING DANGEROUS CONDITIONS FOR MARINERS.

&&

.FIRE WEATHER...UPGRADED THE FIRE WEATHER WATCH TO A WARNING AND
INCLUDED THE ENTIRE CWA. SOUTHWEST WINDS OF 15-20 KT WITH FREQUENT
GUSTS UP TO 35 KT COMBINED WITH DRY FUELS AND MARGINAL RELATIVE
HUMIDITIES WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS TODAY.
SIMILAR CONDITIONS ARE EXPECTED TOMORROW AFTERNOON FOLLOWING A COLD
FRONT...AND A FIRE WEATHER WATCH HAS BEEN ISSUED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  89  62  67  39 /  10  70  50   0
SSI  80  67  71  46 /  10  50  70   0
JAX  88  65  72  40 /  10  50  60   0
SGJ  86  67  75  46 /  10  40  60   0
GNV  89  65  73  41 /   0  50  50   0
OCF  89  65  72  41 /   0  40  50   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 8 AM EDT
     TUESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
     TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
     TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
     60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 11 PM EDT
     MONDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20
     NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

HESS/HURLBUT
Hazardous weather outlook, Apr 14, 3:44 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 AM EDT SAT APR 14 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
344 AM EDT SAT APR 14 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...WINDY WITH DANGEROUS FIRE WEATHER CONDITIONS TODAY...
...STRONG TO SEVERE THUNDERSTORMS EXPECTED TONIGHT AND EARLY
SUNDAY...

.THUNDERSTORM IMPACT...
A SQUALL LINE IS EXPECTED TO PRECEDE A COLD FRONT TONIGHT INTO
EARLY SUNDAY AND PUSH THROUGH THE LOCAL FORECAST AREA AFTER
MIDNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ALONG THE SQUALL LINE
WITH THE MAIN CONCERNS DAMAGING DOWNBURST WINDS AND ISOLATED
TORNADOES. INDIVIDUAL STORM MOTION WILL BE FAST TO THE NORTHEAST
AROUND 50 MPH.

.WIND IMPACT...
SOUTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH
THIS AFTERNOON AND A LAKE WIND ADVISORY IS IN EFFECT FOR THE
ENTIRE FORECAST AREA.

.RIP CURRENT IMPACT...
SOUTHEAST WINDS ALONG THE IMMEDIATE COAST WILL LEAD TO A MODERATE
RISK OF RIP CURRENTS AT AREA BEACHES THIS AFTERNOON.

.MARINE THUNDERSTORM GUST IMPACT...
A SQUALL LINE WILL PUSH INTO THE COASTAL WATERS LATE TONIGHT OR
EARLY SUNDAY MORNING AND GUSTS TO GALE FORCE ARE EXPECTED IN
STRONGER THUNDERSTORM ACTIVITY.

.FIRE WEATHER IMPACT...
STRONG SOUTH WINDS AND LINGERING DRY AIR OVER THE FORECAST AREA
THIS AFTERNOON WILL LEAD TO VERY DANGEROUS FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...WINDY CONDITIONS WILL CONTINUE ON SUNDAY...

.WIND IMPACT....
WINDY CONDITIONS ARE EXPECTED TRAILING THE SQUALL LINE BY MIDDAY
SUNDAY WITH SUSTAINED SPEEDS UP TO 25 MPH WITH HIGHER GUSTS UP TO
45 MPH. A WIND ADVISORY WILL LIKELY BE NEEDED SUNDAY AS WELL AS
GALE WARNINGS OVER THE COASTAL WATERS.

.FIRE WEATHER IMPACT...
WINDY CONDITIONS WILL CONTINUE THE HIGH FIRE DANGER ON SUNDAY.
DRY AIR PUSHING INTO THE FORECAST AREA EARLY NEXT WEEK WILL KEEP
FIRE DANGER HIGH ON MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY AND TONIGHT AS
WATCHES ARE POSTED FOR THE FORECAST AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:14 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more17 hr
Apr 14, 2:45 PM EDTWind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more30 hr
Apr 14, 3:08 PM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more13 hr
Apr 14, 3:08 PM EDTRed Flag WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union13 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.